Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Table errata

Author: Yudell L. Luke
Journal: Math. Comp. 22 (1968), 907-909
MSC: Primary 33.00
MathSciNet review: 0239125
Full-text PDF Free Access

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33.00

Retrieve articles in all journals with MSC: 33.00

Additional Information

Article copyright: © Copyright 1968 American Mathematical Society